Social Anxiety Support Forum banner

1 - 9 of 9 Posts

·
Registered
Joined
·
98 Posts
Discussion Starter · #1 ·
Sorry if I'll have many spelling mistake I'm not on mood to check it out.
I'm thinking to back medication i get many medicine, like - Seroxat/Paroxetine,
Clonex/Clonazepam, Viepax XR and more of the SSRI and SNRI family...

after about 4-5 months i've become more and more zombie some of that time i had a work that i hate.. now days i don't have work or any something to pass the time, in October i'll start studying i don't know how i'll do that, i can't go out from home always feel sick, almost don't go outside, when i go i need to force myself it's like a war... i can't explain, i'm afraid to go out,
especially in the day, when there is light outside, my brother calls me: crocodile cause he says that i like the crocodile just go from the "water" to get some air once in awhile and that's all.

i'm think i'm going crazy feel so hopeless and useless.
maybe i need to go back to this ...
by the way i had a psychological untill she put me off cause i stop taking the pills...
 

·
Registered
Joined
·
440 Posts
I, and many others, would love to help, but it seems that your post isn't comprehensible. I don't understand what you're getting at...
 

·
Registered
Joined
·
98 Posts
Discussion Starter · #3 ·
I, and many others, would love to help, but it seems that your post isn't comprehensible. I don't understand what you're getting at...
sorry, i just in doubt if to go back to this, maybe it should work this time to help me feel better i don't know... i don't like to get pills and stuff like that,
especially because of the fact that my liver isn't in good mode [alcohol]
so i would happy if someone could answer if the medication helps someone and how ...- although i know it's individual..
 

·
Registered
Joined
·
98 Posts
Discussion Starter · #4 ·
?
 

·
Registered
Joined
·
154,235 Posts
I think you should start by going back on your medication until things get better.
The point of the medication at first is to lower the nerves so that you can leave the house and do things. From there, your doc can help you adjust.

I know that the medications can make you feel like a zombie, but perhaps you were taking too much. :stu I would talk to your doctor about this.
 

·
Registered
Joined
·
5,337 Posts
after about 4-5 months i've become more and more zombie some of that time i had a work that i hate.. now days i don't have work or any something to pass the time, in October i'll start studying i don't know how i'll do that, i can't go out from home always feel sick, almost don't go outside, when i go i need to force myself it's like a war... i can't explain, i'm afraid to go out,
especially in the day, when there is light outside, my brother calls me: crocodile cause he says that i like the crocodile just go from the "water" to get some air once in awhile and that's all.

.
Yeah i know how you feel, latly I've been feeling so worn out and lethargic that i can hardly bring myself to leave the house, millenniumman75 has a point though, it might just be a case of reducing the dose of your meds until you find a dose which doesnt make you feel so "zombiesh", rather than going off them altogether.
 

·
Registered
Joined
·
98 Posts
Discussion Starter · #7 ·
I think you should start by going back on your medication until things get better.
The point of the medication at first is to lower the nerves so that you can leave the house and do things. From there, your doc can help you adjust.

I know that the medications can make you feel like a zombie, but perhaps you were taking too much. :stu I would talk to your doctor about this.
thanks about the comment,
the problem is that i dont like the doc. he's so stupid and just gave me another pills after month-2 months
it's doesn't make me better, just numb it's a bit good cause i take every thing in a hard level and deep to the heart.
 

·
Registered
Joined
·
98 Posts
Discussion Starter · #8 ·
Yeah i know how you feel, latly I've been feeling so worn out and lethargic that i can hardly bring myself to leave the house, millenniumman75 has a point though, it might just be a case of reducing the dose of your meds until you find a dose which doesnt make you feel so "zombiesh", rather than going off them altogether.
thank's it's help to hear that i'm not alone with this ****ing feelin'.
nobody understand me even my mother and i don't have any social life, no friends..
i also dont very like the doc, that gave me them i always have a feeling that he just making an experiment on me.
 
1 - 9 of 9 Posts
Top